Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 243, NWS North Platte, NE

August 5, 2011Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 5, 2011, 6:12 PM MDT for Sheridan County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2011, 6:12 PM MDT (00:12 UTC)
Expired
Aug 5, 2011, 6:58 PM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
80.0 mph

County Sheridan County, NE

The radar

The North Platte radar (KLNX), 160 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 0.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2011-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2011-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2677 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

774 
WUUS53 KLBF 060012
SVRLBF
NEC161-060115-
/O.NEW.KLBF.SV.W.0243.110806T0012Z-110806T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
612 PM MDT FRI AUG 5 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 715 PM MDT

* AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 80 MPH.  THIS STORM WAS LOCATED NEAR SMITH LAKE STATE
  WILDLIFE MANAGEMENT AREA...OR 24 MILES SOUTH OF RUSHVILLE...AND
  MOVING EAST AT 40 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
  DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  ARGO HILL...BILLYS LAKE...HIGHWAY 27 MILE MARKER 190 AND HIGHWAY 27
  MILE MARKER 180.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4243 10275 4253 10260 4245 10205 4244 10204
      4218 10204 4224 10275
TIME...MOT...LOC 0012Z 285DEG 33KT 4237 10238
WIND...HAIL 80MPH 0.75IN

$$

SPRINGERSPRINGER
2 follow-up statements
271 
WWUS53 KLBF 060036
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
636 PM MDT FRI AUG 5 2011

NEC161-060115-
/O.CON.KLBF.SV.W.0243.000000T0000Z-110806T0115Z/
SHERIDAN NE-
636 PM MDT FRI AUG 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
SHERIDAN COUNTY UNTIL 715 PM MDT...

AT 635 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 80 MPH.  THIS STORM WAS LOCATED NEAR ARGO HILL...OR 31 MILES
SOUTHEAST OF RUSHVILLE...MOVING EAST AT 35 MPH. PENNY SIZE HAIL MAY
ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN SHERIDAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO 
WINDS OF THIS MAGNITUDE AND MAY BE OVERTURNED. MOVE IMMEDIATELY TO A 
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4243 10275 4253 10260 4245 10205 4244 10204
      4218 10204 4224 10275
TIME...MOT...LOC 0036Z 282DEG 29KT 4233 10213
WIND...HAIL 80MPH 0.75IN

$$

SPRINGER
317 
WWUS53 KLBF 060058
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
658 PM MDT FRI AUG 5 2011

NEC161-060107-
/O.CAN.KLBF.SV.W.0243.000000T0000Z-110806T0115Z/
SHERIDAN NE-
658 PM MDT FRI AUG 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SHERIDAN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
SOUTHWEST CHERRY COUNTY! UNTIL 745 PM MDT.

LAT...LON 4243 10275 4253 10260 4245 10205 4244 10204
      4218 10204 4224 10275
TIME...MOT...LOC 0057Z 282DEG 29KT 4229 10191

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:26 PM MDT, 3 hours 46 minutes earlier.

Area forecast discussion, Aug 5, 2:26 PM MDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM CDT FRI AUG 5 2011

.DISCUSSION...

IN THE NEAR TERM FORECAST CHALLENGE IS POPS. SEVERAL BOUNDARIES
WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT IN THE NORTHWEST
TONIGHT THEN SHIFT EAST AND SOUTH SATURDAY...THEN RETURN NORTHEAST
ACROSS THE SOUTHWEST SUNDAY. MODELS CONTINUE TO CREATE A SPREAD IN
QPF FIELDS AND TIMINGS ISSUES WITH A MODEL BLEND FOLLOWED TONIGHT
THROUGH SUNDAY.

AT 2 PM CDT RADAR CONTINUED TO SHOW ISOLATED THUNDERSTORMS OVER
THE NORTH CENTRAL. THESE STORMS ARE DEVELOPING ON THE LEADING EDGE
OF H7 WAVE MOVING EAST ATTM AND SHOULD GRADUALLY DISSIPATE LATE
THIS AFTERNOON AS THE DISTURBANCE MOVES EAST AND SHORTWAVE RIDGING
DEVELOPS EASTWARD. FOCUS THEN TURNS NORTH AND WEST AS A FRONTAL
SYSTEM MOVES EAST THROUGH THE NORTHERN PLAINS AND THE TRAINING
COLD FRONT MOVES THROUGH THE NORTHWEST SANDHILLS AND NORTH OVERNIGHT.
CAP STRENGTHENS BEYOND MIDNIGHT WHERE ISOLATED STORMS MAY BECOME
ELEVATED AND CONTINUE TO DEVELOP AS WEAK DISTURBANCES MOVE ACROSS
OVERNIGHT.

SATURDAY THE BOUNDARY WILL HAVE MOVED SOUTHEAST AND EXTEND FROM
NEAR NAPER IN BOYD COUNTY SOUTHWEST TO OGALLALA IN KEITH COUNTY
BY 18Z. ALONG AND EAST OF THE BOUNDARY GOOD INSTABILITY WILL EXIST
FOR A BETTER CHANCE FOR THUNDERSTORM DEVELOPMENT INTO THE AFTERNOON AND
EVENING WITH A RISK FOR SEVERE THUNDERSTORMS AS WELL. THE POPS ARE
CARRIED INTO THE OVERNIGHT PERIOD AS SEVERAL WAVES ARE EMBEDDED IN
THE FLOW TO MOVE EAST. SUNDAY THE BOUNDARY THAT MOVED SOUTH RETURNS
NORTHEAST ACROSS SOUTWESTERN NEBRASKA. RETURN FLOW DEVELOPS WITH
GOOD INSTABILITY THAT WILL FOCUS STORM DEVELOPMENT IN THE WEST AND
THE RISK FOR SEVERE THUNDERSTORM DEVELOPMENT WITH MODELS IN AGREEMENT
WITH STORMS ORGANIZING INTO A CLUSTER TO DROP SOUTHEAST ACROSS THE
WEST THROUGH THE EVENING. HEAVY RAINFALL IS POSSIBLE WHERE RAINFALL
AMOUNTS WILL RANGE FROM 1 TO 3 INCHES. TEMPERATURE GUIDANCE CLOSE
THROUGH THE NEAR TERM AND FOLLOWED. TEMPERATURES PEAK SATURDAY
WITH A COOL DOWN BEYOND AS NORTHWEST FLOW BECOMES ESTABLISHED.

MONDAY THE UPPER RIDGE WEAKENS AND BUILDS TO OVER THE DESERT
SOUTHWEST TO CREATE NORTHWEST FLOW ACROSS THE PLAINS. THE
NORTHWEST FLOW WILL MAKE FOR AN ACTIVE PERIOD ACROSS WESTERN
NEBRASKA UNTIL THE UPPER RIDGE MOVES FROM WEST OF THE CONTINENTAL
DIVIDE FRIDAY AND TO EAST ON THE HIGH PLAINS POSSIBLY BY THE
FOLLOWING SUNDAY. DURING THE PERIOD THERE WILL BE A CHANCE FOR
THUNDERSTORMS DAILY WITH TIMING OF DISTURBANCES EAST TO BE THE
BIGGEST CHALLENGE BEYOND TEMPERATURES. WELL BELOW NORMAL
TEMPERATURES ARE FORECAST FROM MONDAY THROUGH WEDNESDAY AS COLD
FRONTS MOVE SOUTHEAST FOR READINGS TO DROP INTO THE 70S TUESDAY
THROUGH THURSDAY. FRIDAY AS THE UPPER RIDGE BUILDS EAST WARMER
AIR RETURNS FOR DAYTIME HIGHS BACK INTO THE MIDDLE 80S.

&&

.AVIATION...

LIGHT AND VARIABLE WINDS WILL GIVE WAY TO A MORE SOUTHERLY COMPONENT
OVERNIGHT AHEAD OF A COLD FRONT THAT WILL MOVE EAST ACROSS NEBRASKA
ON SATURDAY. THE FRONT LOOKS TO BE ORIENTED SOUTHWEST TO NORTHEAST
AND WILL MOVE THROUGH KVTN DURING THE MORNING HOURS...THEN PAST
KLBF IN THE AFTERNOON. BOUNDARY LAYER MOISTURE WILL BE ABUNDANT
ACROSS SOUTHERN NEBRASKA SO COULD GET SOME STRATUS TO DEVELOP EARLY
SATURDAY MORNING. BELIEVE WINDS WILL BE STRONG ENOUGH TO KEEP FROM
FOG FORMATION ALTHOUGH COULD GET SOME LOWERED VISIBILITIES. REDUCED
VISIBILITIES WERE IN PREVIOUS FORECAST FOR KLBF AND ALTHOUGH DON/T
HAVE HIGH CONFIDENCE ON IT/S DEVELOPMENT...DID NOT HAVE THE
CONFIDENCE TO REMOVE IT FROM THE FORECAST EITHER. HAVE LEFT THE
FORECAST DRY WITH THE FRONTAL PASSAGE AS CROSS SECTIONS INDICATING A
LACK OF MOISTURE FOR PRECIPITATION DEVELOPMENT WITH STRONGEST
LIFTING POTENTIAL WELL TO THE NORTH OVER THE DAKOTAS.

.HYDROLOGY...

HIGH FLOWS CONTINUE ON THE NORTH PLATTE RIVER FROM LEWELLEN TO DOWNSTREAM
FROM KINGSLEY DAM WITH NO CHANGE IN THE FORECAST IN THE NEAR TERM.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...KECK
AVIATION...BROOKS
Hazardous weather outlook, Aug 5, 2:41 PM MDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
341 PM CDT FRI AUG 5 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-062045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
341 PM CDT FRI AUG 5 2011 /241 PM MDT FRI AUG 5 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL AND WIND
DAMAGE ARE POSSIBLE THIS EVENING ACROSS NORTHWEST
NEBRASKA...MAINLY NORTH AND WEST OF A LINE FROM ANTIOCH TO
VALENTINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL AND WIND
DAMAGE COULD DEVELOP ALONG A COLD FRONT SATURDAY AFTERNOON. THE
AREA OF CONCERN IS GENERALLY ALONG AND EAST OF A LINE FROM
STOCKVILLE TO BROKEN BOW AND ONEILL.

CONDITIONS ARE EXPECTED TO BECOME FAVORABLE FOR ISOLATED TO
PERHAPS SCATTERED SEVERE THUNDERSTORMS SUNDAY AND MONDAY. LARGE
HAIL AND WIND DAMAGE ARE THE CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...HOWEVER
ANY REPORTS OF RAINFALL OR SEVERE WEATHER WOULD BE APPRECIATED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

BROOKS

In the hours before

Local storm report, Aug 5, 2:57 PM MDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
357 PM CDT FRI AUG 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HEAVY RAIN       SPENCER                 42.87N 98.70W
08/05/2011  M1.10 INCH       BOYD               NE   NEWSPAPER

            DELAYED REPORT...1.10 INCHES OF RAIN RECORDED IN SPENCER
            THIS MORNING.

&&

CVP
Special weather statement, Aug 5, 5:37 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT FRI AUG 5 2011

NEZ004-060015-
SHERIDAN NE-
537 PM MDT FRI AUG 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHERIDAN COUNTY
UNTIL 615 PM MDT...

AT 534 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF
INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD TO 18 MILES SOUTHWEST OF
INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD TO 15 MILES NORTHWEST OF
ALLIANCE...AND MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS EXCEEDING 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD...
  WALGREN LAKE STATE RECREATION AREA...
  DIAMOND LAKE...
  WICKSON LAKE...
  SMITH LAKE STATE WILDLIFE MANAGEMENT AREA...
  ANTIOCH...
  HIGHWAY 250 CROSSING THE NIOBRARA RIVER...
  LAKESIDE...
  HIGHWAY 87 MILE MARKER 30...
  HIGHWAY 250 MILE MARKER 20...
  HIGHWAY 250 MILE MARKER 30...
  HIGHWAY 250 MILE MARKER 10...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Aug 5, 6:03 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
603 PM MDT FRI AUG 5 2011

NEZ004-060045-
SHERIDAN NE-
603 PM MDT FRI AUG 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN COUNTY UNTIL
645 PM MDT...

AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
WALGREN LAKE STATE RECREATION AREA TO SMITH LAKE STATE WILDLIFE
MANAGEMENT AREA TO 5 MILES NORTHWEST OF DIAMOND LAKE TO 8 MILES
NORTHWEST OF ALLIANCE...AND MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS EXCEEDING 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SMITH LAKE STATE WILDLIFE MANAGEMENT AREA...
  DIAMOND LAKE...
  HIGHWAY 250 CROSSING THE NIOBRARA RIVER...
  ARGO HILL...
  WICKSON LAKE...
  HIGHWAY 27 CROSSING THE NIOBRARA RIVER...
  BILLYS LAKE...
  WATSON LAKE...
  LAKESIDE...
  KENNEDY LAKE...
  ELLSWORTH...
  HIGHWAY 250 MILE MARKER 30...
  HIGHWAY 250 MILE MARKER 20...
  HIGHWAY 27 MILE MARKER 190...
  HIGHWAY 27 MILE MARKER 200...
  HIGHWAY 250 MILE MARKER 10...
  HIGHWAY 27 MILE MARKER 180...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 6:41 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan38 min
Aug 6, 2:03 AM MDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock42 min
Aug 6, 5:54 PM MDTSevere Thunderstorm WarningLBFWheeler34 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.